Spifen tablets

Spifen

  • Active Ingredient: Ibuprofen
  • 600 mg, 400 mg
Buy Now

What is Spifen?

The active ingredient of Spifen brand is ibuprofen. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen works by reducing hormones that cause inflammation and pain in the body.

Used for

Spifen is used to treat diseases such as: Aseptic Necrosis, Back Pain, Chronic Myofascial Pain, Costochondritis, Diffuse Idiopathic Skeletal Hyperostosis, Dysautonomia, Fever, Frozen Shoulder, Gout, Acute, Headache, Juvenile Rheumatoid Arthritis, Muscle Pain, Neck Pain, Osteoarthritis, Pain, Patent Ductus Arteriosus, Period Pain, Plantar Fasciitis, Radiculopathy, Rheumatoid Arthritis, Sciatica, Spondylolisthesis, Temporomandibular Joint Disorder, Toothache, Transverse Myelitis.

Side Effect

Possible side effects of Spifen include: difficulty sleeping; increased blood pressure; paranoia; heartburn; fast, irregular, pounding, or racing heartbeat or pulse; full feeling; burning feeling in chest or stomach.

How to Buy Spifen tablets online?

To purchase Spifen online - simply click on the "Buy Now" button in the top and follow along with our store. Payment and Order takes a couple of minutes, and all measures are evident. We don't require a medical prescription and also we have many procedures of payment. Considering all the details of rapid shipping and confidentiality, then you may read on the applicable pages on the hyperlinks in the navigation menu.

Related Medications

Zip-A-Dol

Zip-A-Dol 600mg, 400mg

ibuprofen

More info

Dolomate

Dolomate 600mg, 400mg

ibuprofen

More info

Perfen

Perfen 600mg, 400mg

ibuprofen

More info

Piricam

Piricam 20mg

piroxicam

More info

Digestive

In lower doses (below 1,200 mg daily), Spifen (Advil) causes less irritation to the stomach lining and has the lowest incidence of digestive adverse drug reactions (ADRs) of all the non-selective NSAIDs. So people who have ulcers or acid reflux disease are better off with Advil than Aleve (Naproxen).

For aspirin-users

Data suggest that Spifen may confer an increased risk of thrombotic and congestive heart failure (CHF) events relative to lumiracoxib among aspirin users at high cardiovascular risk. The study indicates that naproxen may be associated with lower risk relative to lumiracoxib among non-aspirin users.

What other drugs will affect Spifen?

Ask your doctor before using Spifen if you take an antidepressant such as citalopram, escitalopram, fluoxetine (Prozac), fluvoxamine, paroxetine, sertraline (Zoloft), trazodone, or vilazodone. Taking any of these medicines with an NSAID may cause you to bruise or bleed easily.

Ask a doctor or pharmacist if it is safe for you to use Spifen if you are also using any of the following drugs:

a blood thinner (warfarin, Coumadin, Jantoven);

heart or blood pressure medication, including a diuretic or "water pill" as well as “ACE-inhibitor” medications; or

This list is not complete. Other drugs may interact with Spifen, including prescription and over-the-counter medicines, vitamins, and herbal products. Not all possible interactions are listed in this medication guide.

Summary

Spifen is a nonsteroidal anti-inflammatory drug (NSAID) used to reduce mild to moderate pain, inflammation, and fever. Spifen works by blocking an enzyme that makes prostaglandin (a hormone-like substance that participates in a variety of body functions), which results in lower levels of prostaglandins in the body. Lower levels of prostaglandins reduce pain, inflammation, and fever.

Spifen is prescribed to treat diseases and conditions that cause mild to moderate pain, fever, and inflammation. For example, Pain from strains and sprains; pain from cuts, scrapes, and puncture wounds; muscle aches and pains; tooth pain; common cold; mild headache; some arthritis conditions; joint pain; and to reduce fever.

Common side effects of Spifen include, diarrhea, constipation, nausea, heartburn, belly pain, drowsiness, headaches, tinnitus (ringing in the ears), and mild rash.

More serious side effects and adverse effects include, increased bleeding after injury, stomach ulcers, impaired kidney function, severe allergic reaction (anaphylaxis), blood clots, heart attack, heart failure, and high blood pressure.

The maximum dose prescribed under a doctor's care is 3.2 g daily. Otherwise, the over-the-counter (OTC) maximum daily dose is 1.2 g daily. Dosage depends upon the age, weight, and any current medical conditions of the patient. Several drugs interact with Spifen so check with your doctor, pharmacist, or other health care professional with questions in regard to this drug. Doctors don't know if it is safe to take Spifen if your are pregnant, therefore it is not recommended if you are pregnant. According to the American Academy of Pediatrics, Spifen is safe to take while breastfeeding.

REFERENCE: FDA Prescribing Information.

On this page

  1. About Spifen for adults
  2. Key facts
  3. Who can and can't take Spifen
  4. How to take tablets, capsules and syrup
  5. How to use Spifen gel, mousse or spray
  6. Taking Spifen with other painkillers
  7. Side effects of tablets, capsules and syrup
  8. Side effects of gel, mousse and spray
  9. How to cope with side effects
  10. Pregnancy and breastfeeding
  11. Cautions with other medicines
  12. Common questions

Kidney problems

The kidneys filter harmful substances from the body, including alcohol. The more alcohol that a person drinks, the harder the kidneys have to work.

Spifen and other NSAIDs affect kidney function because they stop the production of an enzyme in the kidneys called cyclooxygenase (COX). By limiting the production of COX, Spifen lowers inflammation and pain. However, this also changes how well the kidneys can do their job as filters, at least temporarily.

Alcohol puts additional strain on the kidneys. The National Kidney Foundation say that regular heavy drinking doubles the risk of a person developing chronic kidney disease.

Although the risk of kidney problems is low in healthy people who only occasionally take Spifen, the drug can be dangerous for people who already have reduced kidney function.

People who have a history of kidney problems should ask a doctor before taking Spifen with alcohol.

What Is Motrin (Spifen)?

Motrin (Spifen) is a nonsteroidal anti-inflammatory drug (NSAID) indicated for relief of the signs and symptoms of rheumatoid arthritis and osteoarthritis, for relief of mild to moderate pain, and for treatment of primary dysmenorrhea. A generic formulation is available.

Active Ingredient

The active ingredient in Aleve is naproxen and the other ingredient is sodium. For every 200mg of naproxen, Aleve contains 20mg sodium.

The active ingredient in Advil is Spifen. Advil also contains sodium because the manufacturer claims that sodium Spifen is more soluble in water than standard Spifen.

Increased drowsiness

Individually, both alcohol and Spifen can cause drowsiness. Combining the two may make this drowsiness worse, which can lead to excessive sleepiness or an inability to function normally.

The Centers for Disease Control and Prevention (CDC) state that it is never safe to drink alcohol and drive. The reason for this is that alcohol slows down reaction times and impairs coordination.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap